# SDR DALA2024082108328

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N361DN
- Make and model: Airbus A321-213
- Aircraft serial: 8423
- Aircraft time: 17,087 hours, 7,705 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3061, BROKEN EMERGENCY EXIT LIGHT CONECTOR COVER BOX PASSENGER CABIN (7 EA). CORRECTIVE ACTION: REPLACED EMERGENCY EXIT LIGHT CONECTOR COVER BOX AT PASSENGER CABIN (7EA) AS PER A320 FAM AMM 25-28-41-000-001-A STEP 4.A ITEM (1)(A) AND A320 FAM AMM 25-28-41-400-001-A STEP 4.F ITEM (8) (D). (LP 0512584)
